RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



PFMT:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


PFMT, 2011, Issue 3(8), Pages 50–56 (Mi pfmt110)  

MATHEMATICS

Generalized stochastic integral with respect to continuous martingale

N. V. Bedziuk

Belarusian State University, Minsk

Abstract: Stochastic integral with respect to continuous martingale is considered in the algebra of generalized stochastic processes. The sufficient conditions when the above generalized stochastic process associates an ordinary stochastic process are formulated. The explicit form of the ordinary stochastic process is described.

Keywords: algebra of generalized stochastic processes, martingale, stochastic integral

Full text: PDF file (395 kB)
References: PDF file   HTML file
UDC: 519.21
Received: 26.04.2011

Citation: N. V. Bedziuk, “Generalized stochastic integral with respect to continuous martingale”, PFMT, 2011, no. 3(8), 50–56

Citation in format AMSBIB
\Bibitem{Bed11}
\by N.~V.~Bedziuk
\paper Generalized stochastic integral with respect to continuous martingale
\jour PFMT
\yr 2011
\issue 3(8)
\pages 50--56
\mathnet{http://mi.mathnet.ru/pfmt110}


Linking options:
  • http://mi.mathnet.ru/eng/pfmt110
  • http://mi.mathnet.ru/eng/pfmt/y2011/i3/p50

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Проблемы физики, математики и техники
    Number of views:
    This page:72
    Full text:33
    References:11

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019